# SDR ABXA9801097

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5613859
- Condition: Cracked
- Location: L1 Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FORWARD PASSENGER DOOR CORNER.  REPAIRED IAW ABX REA D853-23437MR, REV A.
